Weight Loss

Posted , 7 users are following.

Just curious if anyone else has experienced this: I started TSM just about 6 days ago and no results in curbing my alcohol intake BUT it has taken away my appetite! I hardly eat anything and I don't mind at all...the alcohol had already caused weight gain but this is a nice surprise.

In all fairness, I know how my body reacts to meds so I started very slowly for 2 days at 12.5 mg Naltrexone, then 2 days to 25mg, then final day at 37.5mg (2 days) and tomorrow will be at 50mg....I pray this medication works for me!

Has anyone bought Naltrexone on-line from Canada or India? They don't require a prescription.

WalMart is very expensive....30 tablets at $120!

0 likes, 10 replies

10 Replies

  • Posted

    Yes, this is quite normal for many.  I lost 8lbs the first week or so of TSM.  It'll pass and your appetite will return to what it was.

    You should also google C3 Foundation Find A Physician as they have doctors listed in most states who understand and prescribe as per this method, including telemedicine doctors.

    • Posted

      Oh yes....I did use the C Three Foundation Telemedicine doctor and he was great! Will continue to use him if he accepts me as a patient. Just was curious if I could find a bit of a cheaper price on the meds. All my other generics are already being made in India!
    • Posted

      Check out the website:

      They show a “coupon” price of less than $40 for 30 tabs.  Don’t know if this is a one time thing or whether you can get serial coupons from that website. 

      Also, here in the US, Costco offers a price of $37 for 30 tabs of 50 mg

      Good luck

      Moderator comment: I have removed the link(s) directing to site(s) unsuitable for inclusion in the forums. If users want this information please use the Private Message service to request the details.

    • Posted

      Too bad! HA! wink I would have loved to have had a double dose of both weight loss and also reduction in consumption.
  • Posted

    My diet on Naltrexone:

    ​Breakfast: Coffee

    ​Lunch: Beans on toast

    ​Dinner: Claudia Christian is a bit angry

    ​The pounds are flying off,,,,,,for now.

     

  • Posted

    HI Judge,

    i have now been on Naltrexone for 10 weeks and I still don't have any appetite . Lost 7kg already. 

    Cheers CK

    • Posted

      7 kg! OK...I WANT THAT SIDE EFFECT! But in actuality I too have lost my appetite and rarely eat like I used to which was never alot anyway. I also think as I cut down on the sugary wine and empty calories it's  a combo...I'll take it! I'm taking supplements to make sure I'm getting all that I need too. All of this is empowering, right?

    • Posted

      Exactly the same. Week ten and 7kg lost without any effort at all.

      Will have to be on the pills until Xmas 2019 to hit my target weight....

  • Posted

    Hi Judge,

    I also have to supplement. Every morning I have a mixture made with the following:

    A freshly squeezed red grape fruit, with some Apple cider Vinegar, some Aloe Vera juice, spirulina, moringa, hemp powder, maca and cacao. According to my research that should cover most things needed.

    I also have one avocado every day and a small meal at night. That's it.

    How is your progress. Initially, I did very well, but then, after a traumatic event, I went back to drinking more again. I am now trying hard again to cut down. I am getting there step by step, day by day.

    Cheers

    CK

  • Posted

    Hi Judge

    I’m taking Selincro but still have my appetite unfortunately! I need to loose 2 stone that I’ve gained from the alcohol maybe Naltrexone will help with that as well I hope. Otherwise I will just have to go on a diet as well.

    My friend who is abstenant and goes to AA has piled it on cos she has replaced alcohol with anything with sugar and I’ve notice don’t I’m getting a sweet tooth now 

    Lindsey

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

pharmacy24.com.ua

http://www.apothekegenerika.com/

https://>ka4alka-ua.com<